Jump to content
SCLERO.ORG
Sclero Forums

Lynnie

Members
  • Content Count

    172
  • Joined

  • Last visited

About Lynnie

  • Rank
    Silver Member

Profile Information

  • Location
    UK HULL EAST YORKSHIRE

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi Everyone! :emoticon-dont-know: I know I haven't been around for a while, those of you who really know me know the reasons!....it's been quite a year in so many sad ways. But I am getting there slowly. The reason I am posting is I saw the gastro folks on Tuesday (1st time) as my Rheumatogist felt it would be sensible. Basically, to assess the GERD and investigate if the digestion was been affected as he thinks I've got irritable bowel syndrome I have to submit a stool sample, as there is a new test that can assess if there's inflammation in the bowel without the need of colonoscopy..
  2. Hi Julia and all you lovely ladies :emoticons-line-dance: well, I've had a a giggle! But on a serious note I see a really lovely dermatologist he's quite dishy (handsome too!) but he's really nice to talk with and has been helpful to me. I've had a periodical carry on with sore rash patches in my groins and at the back of my bra on my back; I thought it was the patch of telangiectasia irritating and making it sore on my back...the verdict was ....washing liquid/powders and fabric conditioners!!! He stated that the chemicals in both 'sit' in the fabrics and when we get warm and moist at knicker
  3. Dearest Sandy, I've read your posts and what others have posted back to you, its not often that I am stuck for something to say...but I am now. I feel so deeply for you and your family but as always you are showing great courage in the face of impossible odds. I think like you it's good to know what lays ahead and to make the best and enjoy the time and make it count. I have put a few words together and I hope they will ease you a little. When life deals us a hand that's difficult to hold ...we hold on when we want to say things and the words don't come ...we hold on when th
  4. Hi Amanda You certainly seem to be in the wars! I do think drugs are very much a personal choice.I tried plaquenil and mepacrine, both quinine based, sadly, I was allergic to both of them! I've been on prednisolone 7mgs daily for the past 17months with very good results.I know it has the 'dont go there drug' but for me it has made life a lot easier and symptoms have slowed. I'm going into year 5 too this year, I've had to way up the pro's and con's with it. I have tried to reduce to 6mg to 'wean off' but I felt as I'd been kicked by a horse and felt awful, so I've gone back up again. I se
  5. Hi Sweet The way I was told was to leave at least 3 hours before you take other meds after the thyroxin, so I take all my other meds at bed-time with a milky hot drink and that leaves a good 7 hours before I take my thyroxin with my first cup of tea at breakfast and I'm fine and so is my body and hair, then I have all day free from meds! If you have to take meds during the day then take them 3 hours after you take your thyroxin at breakfast; see how you go, okay and keep me posted how you get on. Hugs, Lynn :).
  6. Hi Sweet I can so relate to your problem! As Jo rightly says last year for no reason my hair thinned to virtually 'see through' it was the worst thing ever as people look at you and know something's amiss!.Thankfully, I had a head of thick short hair! Sadly, it was a process of elimination ..on my part as the doctors had no idea what was causing it. :emoticon-dont-know: I eventually spoke to a Dr friend of mine, I work as a manager at our local hospice,he knew I had limited sclero and I told him what meds I was taking and he advised me that apparantly you MUST NOT take thyroxin wit
  7. To all my cyber family :emoticons-group-hug: A few words..... When life deals us a hand thats difficult to hold When fear and pain and loneliness scares your world Lift your face to the stars and smile Because someone just like you out there is scared and lonely too When you feel theres no help or comfort to be found my' dears just simply look around Heres love and comfort in endless abounds! We are all here for each other taking one day at a time under a big umbrella sheltering from the storm Hugs Lynn
  8. Hi Vanessa, Your post touched a cord with me; I can only tell you from my own experience with plaquenil. I was put on 200mgs twice a day about a year ago and sadly after 2 months I reacted to it very badly, skin just inflamed and was totally horrid!. I was then prescribed Mepacrine which is a quinine based drug; I managed to tolerate that for 7 months and I started to react not as badly but enough to discontinue it. It seems that some people can tolerate these types of drugs others cannot; I happen to be one who is not able to. My rheumatologist weighed the pros and cons of wha
  9. Oh Bless your heart Amber! I am sooo sorry for the state you are in, I bet you feel you are 'flying without a parachute' . I would love to know who makes up all these stupid rules that dictate these impossible situations I bet they are not sick and in need of help that's for sure. The others have given you good advice, I would certainly head to an infomation centre over there that deals with difficult situations of a medical nature for advice, but, this clearly is not a ideal situation at all. This disease is a challenge in itself and without proper medical support and care impossible. Y
  10. Hi there, Many thanks indeed for the kind words and infomation you have given me; I will certainly ask the consultant about the special assessment clinic. I have very much come to the conclusion that if I need the operation to be 'done with it' I'm more than happy to go for the key-hole or vaginal hysterectomy but abdominal is in my view far too radical and I'll avoid that if I can. At 54 and 40+ years of periods in my view is more than enough haha, I think they should invent a pill to end it all after 50 if you wish it lol; after all they have a pill for everything else. I'll keep
  11. Hi Jean I am just throwing an idea into the mix ...my mum in law had a bath appliance like a wide seat band that was electric and it lowered her into the bath and back up again to bath level so she swung her legs round. It was so she could have a normal immersed bath; I am sure it was purchased from a mobility/living aids shop, she has gone into a home now ... so it has headed my way and it's great for the days when am a bit stiff and sore! If your local social services cannot help you or fund you it maybe worth looking on-line for a similar appliance be cheaper than pulling the bath
  12. Hello Everyone! Due to bothersome menstrual bleeding ...8weeks on and off a total pain!... I am probably going to have surgery. I am due to see the gynaecologist at the beginning of December. My ultra-sound scan showed I had fibroids that had arrived and due to this wacky disease and my body's response, my general doctor seems to think that I'm trying to eradicate them myself!. I am nearly 54 and she has said in her referral that in her opinion they should be removed. As well she has said due to the scleroderma perhaps a hysterectomy should be done at the same time to avoid po
  13. Hello to a fellow Lynn! I too have Limited systemic sclerosis with Raynaud's and Hypothyroidism....I think the 'Lynn's' are becoming the favourites to have this disease haha; so glad you found us on the site and you will continue to share and post and share your journey with the rest of us great people on here. I for one would be lost without their support and friendship so a very warm welcome to our 'family'. Hugs, Lynn.
  14. Hi Jean I am sorry you are suffering with your mouth and hands. I too get the numbness in my hands and pain in my shin area ..keeping them warm and massaged is the key, the girls have given good advice about the possibility of carpel tunnel as the swelling we get or puffiness can press on the nerves in the wrist. As for the mouth/teeth issues I was refered by my doctor and dentist to our local hospital's facial/maxilliary dept. to have care and treatment as they deal with everything with the face and mouth and I am sure your doctor would refer you if you explained your difficulties. I h
  15. Hey chopper So sorry your feeling ' out of whack' I know only to well how it feels believe me to start the loss of hair situation. You said you had had the thyroid levels checked and were ok, just a thought are you taking meds for GERD as I was found that my proton pump inhibitor ranitidine was actually cancelling the thyroid meds out before they could be fully absorbed!. If you are taking thyroxin try to take them on their own without any other meds and see if it improves things it certainly worked for me and my hair loss has stopped and slowly over 7 moths has come back, its worth a
×
×
  • Create New...